# SDR USAA2009050691097

- Difficulty date: May 5, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 54,897 hours, 37,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FPBH - MAJOR REPAIR - CRACK IN VERTICAL WEB AT BS 178, WL 226, RBL 17.  REPAIRED VERTICAL WEB AT BS 178, WL 226, RBL17 IAW B737 SRM 53-10-08.
